Open Access
April 2020 Solvability of some integro-differential equations with drift
Messoud Efendiev, Vitali Vougalter
Osaka J. Math. 57(2): 247-265 (April 2020).


We prove the existence in the sense of sequences of solutions for some integro-differential type equations involving the drift term in the appropriate $H^{2}$ spaces using the fixed point technique when the elliptic problems contain second order differential operators with and without Fredholm property. It is shown that, under the reasonable technical conditions, the convergence in $L^{1}$ of the integral kernels yields the existence and convergence in $H^{2}$ of solutions.


Download Citation

Messoud Efendiev. Vitali Vougalter. "Solvability of some integro-differential equations with drift." Osaka J. Math. 57 (2) 247 - 265, April 2020.


Published: April 2020
First available in Project Euclid: 6 April 2020

zbMATH: 07196677
MathSciNet: MR4081731

Primary: 35J61 , 35K57 , 35R09

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

Vol.57 • No. 2 • April 2020
Back to Top